# SDR UALA2012121907284

- Difficulty date: December 19, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 42,274 hours, 17,120 cycles
- Engine: Iae V2522A5
- System (JASC): 2300 · Communications System
- Part: Contactor
- Part number: 11XU1
- Condition: Faulty
- Location: Burndy Block
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS COME ON WITH SWITCH IN OFF AND POWER REMOVED FROM ACFT.  CONTACTOR 11XU1. REPLACED, CHECKED GOOD.
